# SDR USAA920080783

- Difficulty date: March 29, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 21,653 hours, 7,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5348004320501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - S3 CHECK - LEVEL 2 CORROSION ON R2 DOOR CUTOUT LOWER SILL THRESHOLD, BS 3851 / FR 66, S23R.  REPAIRED R2 DOOR CUTOUT LOWER SILL THRESHOLD, BS 3851 / FR 66, S23R IAW A321 SRM 53-41-14.
